# SDR IXXA20150115007

- Difficulty date: September 30, 2014
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 75,411 hours, 18,018 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 113T163926
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER PANEL DIAGONAL ATTACH CHANNEL INBD OF H BLOCK AT WS 289 SPLIT ON EDGE.  R & R IAW SRM 51-40-02.
